# SDR U30A200400003

- Difficulty date: February 21, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: GBXKA
- Make and model: Airbus A320-214
- Aircraft serial: 0714
- Aircraft time: 22,640 hours, 7,650 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Part number: 58799
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE OF FLT 712 IN DTW, MAINTENANCE NOTED THE EMERGENCY FLOOR LIGHTING INOP AT SEATS 16 AND 21. DEFERRED PER MEL 33-50-03-3. NOTE: ON FEB 23, 2004 MAINTENANCE TROUBLESHOT THE PROBLEM TO A DEFECTIVE LEAD ASSY-CABLE (7260VC6) DUE TO FAULTY PINS IN CONNECTOR. LEAD ASSY-CABLE WAS REPLACED I/A/W AMM 31-51-12, OPS CK OK.
